Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Visual Impairment (2138)
Date of Event
02/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A patient with significant history of ocular surface and corneal disease was implanted with a light adjustable lens+ (lal+, sn (b)(6), +22.5d) on (b)(6) 2023.Approximately 15 months later on 2/7/2025, the lal+ was explanted due to the patient dissatisfaction with vision.Another lal+ (sn (b)(6), +22.5d) was implanted as a replacement.